RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 784–787 (Mi mz2751)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Estimate of the approximation of periodic functions by Fourier series

O. V. Besov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2751

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 726–728

Bibliographic databases:

UDC: 517.518.452
Received: 02.02.2004
Revised: 27.12.2005

Citation: O. V. Besov, “Estimate of the approximation of periodic functions by Fourier series”, Mat. Zametki, 79:5 (2006), 784–787; Math. Notes, 79:5 (2006), 726–728

Citation in format AMSBIB
\Bibitem{Bes06}
\by O.~V.~Besov
\paper Estimate of the approximation of periodic functions by Fourier series
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 784--787
\mathnet{http://mi.mathnet.ru/mz2751}
\crossref{https://doi.org/10.4213/mzm2751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249137}
\zmath{https://zbmath.org/?q=an:1132.42004}
\elib{http://elibrary.ru/item.asp?id=9198919}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 726--728
\crossref{https://doi.org/10.1007/s11006-006-0083-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700016}
\elib{http://elibrary.ru/item.asp?id=13502751}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747867768}


Linking options:
  • http://mi.mathnet.ru/eng/mz2751
  • https://doi.org/10.4213/mzm2751
  • http://mi.mathnet.ru/eng/mz/v79/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tsirekidze D., “Estimate of the approximation of periodic functions by negative Cesàro means”, Acta Math Hungar, 127:3 (2010), 207–219  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:339
    Full text:107
    References:41
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019